# SDR HEER20161117553

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 16,247 hours
- Engine: Allsn 250C47B
- Engine time: 8,489 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150509
- Condition: Spalled
- Location: Turbine
- Part time: 1,027 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
